# SDR 2021FA0000174

- Difficulty date: June 15, 2021
- Submitted: June 15, 2021
- Operation: General aviation
- Aircraft: N416QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500443
- Aircraft time: 3,003 hours, 2,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 002620
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT BATTERY FAILED THE FUNCTIONAL TEST IN ACCORDANCE WITH PHENOM 300 AMM 33-52-01, BATTERY FAILED AT 15:35 SECONDS AT 20VDC. PASSING TIME IS 22 MIN AT 20VDC.  PERFORMED REPLACEMENT #1 FORWARD EMERGENCY LIGHT BATTERY WITH A NEW BATTERY IN ACCORDANCE WITH PHENOM 300 AMM CHAPTER 33-52-01. PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS BATTERY IN ACCORDANCE WITH PHENOM 300 AMM CHAPTER 33-52-00. NO DEFECTS NOTED.
